MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH V40 COCR LFIT HEAD 44MM/+0; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH V40 COCR LFIT HEAD 44MM/+0; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 6260-9-144
Medical Device Problem Codes Material Erosion (1214); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Metal Related Pathology (4530)
Date of Event 08/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Lot specific voluntary recall ra 2016-028 was initiated for the lfit v40 cocr heads within scope of a capa.The investigation revealed that only specific catalog numbers and specific lots are impacted by the regulatory action and that the affected lots were manufactured on or before march 4, 2011.The root cause analysis identified a process related anomaly as to the affected sizes and lots.The affected product has all been implanted and/or expired.
 
Event or Problem Description
It was reported through the submission of a revision implant sheet that patient's hip was revised.Revision implants were a restoration modular stem construct, biolox delta 28 +0 head, an adm/mdm liner construct, and a dose of hydroset cement.Update: head disassociation, trunnion wear & metallosis.
 
Additional Manufacturer Narrative
An event regarding disassociation and wear/ metallosis involving a metal head which was mated with an accolade stem was reported.The event was confirmed via clinician review.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: a review of the provided medical information by a clinical consultant indicated: confirmation: the event, a revision surgery, was confirmed via an op note.The revision was for head-stem disassociation, trunnion wear and metallosis as noted during the surgery.Root cause: the root cause of the dissociation and metallosis was likely an lfit head-trunnion problem.The lot numbers would need to be checked to confirm.-product history review: product history review could not be performed due to insufficient information.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient's hip was revised due to head-stem disassociation, trunnion wear and metallosis which was confirmed via clinician review.The subject device has been identified to be within scope of an nc and capa.A lot specific voluntary recall was initiated for the lfit v40 cocr heads within scope of said nc and capa.The investigation revealed that only specific catalog numbers and specific lots are impacted by the regulatory action and that the affected lots were manufactured on or before march 4, 2011.The root cause analyses identified a process related anomaly as to the affected sizes and lots.The affected product has all been implanted and/or expired.No further investigation is required.
 
Event or Problem Description

Brand Name
V40 COCR LFIT HEAD 44MM/+0
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key12317362
Report Number0002249697-2021-01379
Device Sequence Number2826438
Product Code JDI
UDI-Device Identifier07613327032734
UDI-Public07613327032734
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061434
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6260-9-144
Device Catalogue Number6260-9-144
Device Lot NumberMHD64A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer08/31/2021
Initial Report FDA Received Date08/13/2021
Supplement Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2249697-05-07-2018-003R
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR